ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об универсальных рядах по системам Шаудера

Бахшецян, А. В. and Кротов, В. Г. (1981) Об универсальных рядах по системам Шаудера. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 44-53. ISSN 00002-3043

[img]
Preview
PDF
Download (1280Kb) | Preview
    Item Type: Article
    Additional Information: Շաուդերի սիստեմներով ունիվերսալ շարքերի մասին։ On universal series by Shauder's systems.
    Uncontrolled Keywords: Բախշեցյան Ա. Վ., Կրոտով Վ. Գ., Bahshethsian A. V., Crotov V. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 12:12
    Last Modified: 20 Feb 2013 10:06
    URI: http://mathematics.asj-oa.am/id/eprint/1546

    Actions (login required)

    View Item